# SDR 04276406

- Difficulty date: October 2, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N406FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3156
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION IN NOSE LANDING GEAR DURING CLIMB.  RTF.  MX PERFORMED DETAILED INSPECTION OG NLG, NOSE GEAR BAY, NOSE GEAR DOORS, RADOME.  NO DEFECTS NOTED, FOUND NLG TIRES OUT OF ROUND.  REMOVED AND REPLACED LT & RT TIRES IAW DORNIER 328 JIC 32-41-01, LANDING GEAR INSPECTION JIC 32-11-00.
